MathSciNet Relay Station
MathSciNet bibliographic data
MR2443893 (2009i:35261) 35Q53 (35C05)
Alomari, A. K.; Noorani, M. S. M.; Nazar, R. The homotopy analysis method for the exact solutions of the $K(2,2)$, Burgers and coupled Burgers equations. Appl. Math. Sci. (Ruse) 2 (2008), no. 37-40, 1963–1977.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement